Hanani-Tutte for radial planarity

R. Fulek, M. Pelsmajer, M. Schaefer, Journal of Graph Algorithms and Applications 21 (2017) 135–154.

Download
OA 2017_JournalGraphAlgorithms_Fulek.pdf 573.62 KB

Journal Article | Published | English

Scopus indexed
Author
Fulek, RadoslavIST Austria ; Pelsmajer, Michael; Schaefer, Marcus
Department
Abstract
A drawing of a graph G is radial if the vertices of G are placed on concentric circles C 1 , . . . , C k with common center c , and edges are drawn radially : every edge intersects every circle centered at c at most once. G is radial planar if it has a radial embedding, that is, a crossing-free radial drawing. If the vertices of G are ordered or partitioned into ordered levels (as they are for leveled graphs), we require that the assignment of vertices to circles corresponds to the given ordering or leveling. We show that a graph G is radial planar if G has a radial drawing in which every two edges cross an even number of times; the radial embedding has the same leveling as the radial drawing. In other words, we establish the weak variant of the Hanani-Tutte theorem for radial planarity. This generalizes a result by Pach and Toth.
Publishing Year
Date Published
2017-01-01
Journal Title
Journal of Graph Algorithms and Applications
Volume
21
Issue
1
Page
135 - 154
IST-REx-ID

Cite this

Fulek R, Pelsmajer M, Schaefer M. Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. 2017;21(1):135-154. doi:10.7155/jgaa.00408
Fulek, R., Pelsmajer, M., & Schaefer, M. (2017). Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications, 21(1), 135–154. https://doi.org/10.7155/jgaa.00408
Fulek, Radoslav, Michael Pelsmajer, and Marcus Schaefer. “Hanani-Tutte for Radial Planarity.” Journal of Graph Algorithms and Applications 21, no. 1 (2017): 135–54. https://doi.org/10.7155/jgaa.00408.
R. Fulek, M. Pelsmajer, and M. Schaefer, “Hanani-Tutte for radial planarity,” Journal of Graph Algorithms and Applications, vol. 21, no. 1, pp. 135–154, 2017.
Fulek R, Pelsmajer M, Schaefer M. 2017. Hanani-Tutte for radial planarity. Journal of Graph Algorithms and Applications. 21(1), 135–154.
Fulek, Radoslav, et al. “Hanani-Tutte for Radial Planarity.” Journal of Graph Algorithms and Applications, vol. 21, no. 1, Brown University, 2017, pp. 135–54, doi:10.7155/jgaa.00408.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]
Main File(s)
Access Level
OA Open Access
Date Uploaded
2019-10-24


Material in IST:
Earlier Version
Earlier Version

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1608.08662

Search this title in

Google Scholar